# SDR BHKA20160506001

- Difficulty date: May 2, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N16FN
- Make and model: Lear 36A
- Aircraft serial: 027
- Aircraft time: 13,677 hours, 6,858 cycles
- Engine: Hnywl TFE73120
- Engine time: 13,529 hours, 6,794 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT PASSING THROUGH 13,000 FEET MSL, THE NR 2 RT ENG FIRE PULL LIGHT ILLUMINATED IN THE T HANDLE ACCOMPANIED BY FLASHING MSTR WARNING LIGHTS.  THE RT THROTTLE WAS REDUCED TO IDLE WITHIN 5 SECONDS & THE ENG FIRE PULL & MSTR WARN LIGHTS EXTINGUISHED. DID NOT DECLARE AN EMER. ATC DECLARED AN EMER & EMER SERVICES WERE DISPATCHED.  LANDED UNEVENTFULLY WITH THE RT ENG AT IDLE & TAXIED TO THE LINE.  PERFORMED A DEEC COMPUTER DOWNLOAD, VISUALLY & OPERATIONALLY INSPECTED THE FIRE DETECTION SYS.  INSPECTED THE ENG BLEED AIR SYS & PERFORMED A HIGH POWER ENG RUN WITH NO DEFECTS NOTED.  THE DISCREPANCY WAS SIGNED OFF & THE ACFT WAS RETURNED TO SERVICE.
